EconPapers    
Economics at your fingertips  
 

Multiple Solutions of Boundary Value Problems for th-Order Singular Nonlinear Integrodifferential Equations in Abstract Spaces

Yanlai Chen, Tingqiu Cao and Baoxia Qin

Abstract and Applied Analysis, 2015, vol. 2015, 1-13

Abstract:

The authors discuss multiple solutions for the n th-order singular boundary value problems of nonlinear integrodifferential equations in Banach spaces by means of the fixed point theorem of cone expansion and compression. An example for infinite system of scalar third-order singular nonlinear integrodifferential equations is offered.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/736139.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/736139.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:736139

DOI: 10.1155/2015/736139

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:736139